MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES RI BONE PINS 4 MM X 152 MM QTY: 2; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES RI BONE PINS 4 MM X 152 MM QTY: 2; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB10011
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal complaint reference number: case-(b)(4).
 
Event or Problem Description
It was reported that during cori tka procedure when removing 1 of the 2 cori bone pins from the femur, the surgeon noticed that the tip of the bone pin had broken off.The patient was not harmed.The tip of bone pin was disposed of in sharps.No delay or additional complications were reported.
 
Additional Manufacturer Narrative
H3, h6: the cori bone pin pn rob10011,used in treatment, was returned for evaluation.A relationship between the reported event and the device was established.It was visually confirmed the reported problem.The tip was detached of the bone pin.A functional evaluation was not performed.Product history review was not performed for this event, due to be unable of obtain the lot number.A complaint history review for similar reported/confirmed complaints has identified prior events.The most likely cause that may have contributed to the reported symptom may be associated with mishandling.Care and caution should be exercised during the surgical site setup and tear down to protect the pin from an unforeseen force, such as falling onto a hard surface or damage during transport.Refer to the cori surgical system user's manual and the cori surgical system instrument kit cleaning and sterilization guide for proper handling.This failure is an identified failure mode within the risk assessment.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.

Brand Name
RI BONE PINS 4 MM X 152 MM QTY: 2
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key11483517
Report Number3010266064-2021-00190
Device Sequence Number19652314
Product Code OLO
UDI-Device Identifier00885556757307
UDI-Public00885556757307
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K201022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB10011
Device Catalogue NumberROB10011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2021
Initial Date Received by Manufacturer 02/18/2021
Supplement Date Received by Manufacturer09/30/2021
Initial Report FDA Received Date03/15/2021
Supplement Report FDA Received Date10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;